Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

After I had my first seizure caused by benign brain tumor, my neurologist thought it was best I start taking levetiracetam to prevent any future seizures. I’m now taking 500 mg twice daily and even though I didn’t have any more seizures after that first one, I’m now having problems with levetiracetam side effects.

The biggest problem I have shows when I’m walking - I feel as if I’m out of balance, I kind of float left and right. Is this normal side effect from levetiracetam?

Loading...

Hi,

a friend of mine is on levetiracetam/ Keppra for several years now - she started having seizures after brain injury from car accident - and she definitely has moments when she says she feels unstable on her feet and asks for help if we're walking. Her neurologist told her that can happen, especially at a higher doses (she takes 1000 mg, twice daily).

I recommend you to still check this with your neurologist, but levetiracetam definitely has changed sence of balance as one of it's fairly common side effects.

Reply

Loading...